# SDR USAA2013071000011

- Difficulty date: June 25, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722U70
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON FRAME AT BS440, S26R. REPLACED FRAME AT BS440, S26R IAW SRM 51-40-02 & BOEING DWG  65-20722.
